# SDR SWAA2025092911083

- Difficulty date: September 3, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK, BS 727B - 867, RBL 24.75,  WL 208.1.  REMOVED DAMAGE & EVALUATED REWORK AREA IAW SRM 53-00-52-1A-1, STEP 4 A, (2)(A), FIGURE 103,  DETAIL A.
